×

Characteristic classes of real manifolds immersed in complex manifolds. (English) Zbl 0247.32005


MSC:

32C05 Real-analytic manifolds, real-analytic spaces
32Q99 Complex manifolds
57N35 Embeddings and immersions in topological manifolds
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Errett Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1 – 21. · Zbl 0154.08501
[2] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l’espace de deux variables complexes. I, Ann. Mat. 11 (1932), 17-90. · Zbl 0005.37304
[3] Shiing-shen Chern, Topics in differential geometry, The Institute for Advanced Study, Princeton, N. J., 1951. · Zbl 0054.06801
[4] Shiing-shen Chern and E. Spanier, A theorem on orientable surfaces in four-dimensional space, Comment. Math. Helv. 25 (1951), 205 – 209. · Zbl 0043.38403
[5] Werner Gysin, Zur Homologietheorie der Abbildungen und Faserungen von Mannigfaltigkeiten, Comment. Math. Helv. 14 (1942), 61 – 122 (German). · Zbl 0026.27003
[6] L. R. Hunt, The local envelope of holomorphy of an \?-manifold in \?\(^{n}\), Boll. Un. Mat. Ital. (4) 4 (1971), 12 – 35. · Zbl 0212.42801
[7] R. Lashof and S. Smale, On the immersion of manifolds in euclidean space, Ann. of Math. (2) 68 (1958), 562 – 583. · Zbl 0097.38805
[8] L. S. Pontryagin, Characteristic cycles on differentiable manifolds, Mat. Sbornik N. S. 21(63) (1947), 233 – 284 (Russian).
[9] H. Seifert, Algebraische Approximation von Mannigfaltigkeiten, Math. Z. 41 (1936), no. 1, 1 – 17 (German). · JFM 62.0807.02
[10] Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. · Zbl 0145.43303
[11] Noboru Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of \? complex variables, J. Math. Soc. Japan 14 (1962), 397 – 429. · Zbl 0113.06303
[12] Noboru Tanaka, On generalized graded Lie algebras and geometric structures. I, J. Math. Soc. Japan 19 (1967), 215 – 254. · Zbl 0165.56002
[13] René Thom, Un lemme sur les applications différentiables, Bol. Soc. Mat. Mexicana (2) 1 (1956), 59 – 71 (French). · Zbl 0075.32201
[14] R. O. Wells Jr., Holomorphic hulls and holomorphic convexity, Rice Univ. Studies 54 (1968), no. 4, 75 – 84. · Zbl 0177.11402
[15] R. O. Wells Jr., Compact real submanifolds of a complex manifold with nondegenerate holomorphic tangent bundles, Math. Ann. 179 (1969), 123 – 129. · Zbl 0167.21604
[16] R. O. Wells Jr., Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 347 – 361. · Zbl 0177.11403
[17] Wen-Tsun Wu, Sur les classes caractéristiques des structures fibrées sphériques, Actualités Sci. Ind., no. 1183, Hermann & Cie, Paris, 1952 (French). Publ. Inst. Math. Univ. Strasbourg 11, pp. 5 – 89, 155 – 156. · Zbl 0049.12602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.